Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2019 | 2014 | 2010 | 2007 | 2001
Number of items: 6.

2020

Bevan, David and Brignall, Robert and Elvey Price, Andrew and Pantone, Jay (2020) A structural characterisation of Av(1324) and new bounds on its growth rate. European Journal of Combinatorics, 88. 103115. ISSN 0195-6698

2019

Dukes, Mark and Selig, Thomas and Smith, Jason P. and Steingrímsson, Einar (2019) The Abelian sandpile model on Ferrers graphs — a classification of recurrent configurations. European Journal of Combinatorics, 81. pp. 221-241. ISSN 0195-6698

2014

Kitaev, Sergey and de Mier, Anna and Noy, Marc (2014) On the number of self-dual rooted maps. European Journal of Combinatorics, 35. pp. 377-387. ISSN 0195-6698

2010

Chung, Fan and Claesson, Anders and Dukes, Mark and Graham, Ronald (2010) Descent polynomials for permutations with bounded drop size. European Journal of Combinatorics, 31 (7). pp. 1853-1867.

2007

Dukes, W.M.B. (2007) Permutation statistics on involutions. European Journal of Combinatorics, 28 (1). pp. 186-198. ISSN 0195-6698

2001

Claesson, Anders (2001) Generalized Pattern Avoidance. European Journal of Combinatorics, 22 (7). 961–971. ISSN 0195-6698

This list was generated on Sun Feb 25 03:11:02 2024 GMT.